# SDR HALA96128

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Broken
- Location: Nr 1 Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HNL - FLT 538 - AFTER LANDING IN KOA, RIGHT SLAT BROKEN BETWEEN 1ST AND 2ND SECTIONS, JUST OUTBOARD OF THE VORTILON.  FOUND NR 1 SLAT EXTEND CABLE BROKEN.  DAMAGE TO NR 2 SLAT INBOARD EDGE AND DAMAGE TO SLAT LEADING EDGE COVER NR 1.  FERRIED TO HNL.  REPLACED SLAT CABLE, NR 1 SLAT PANEL AND NR 2 SLAT.  ADJUSTED AND OPS CHECK OK PR MM 27-80-1, -2.  (M)
